# SDR AALA202212204057

- Difficulty date: December 17, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A320-231
- Aircraft serial: 7013
- Aircraft time: 18,722 hours, 7,381 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Vibrates
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN FLIGHT DECK, VIBRATION FELT INTERMITTENTLY STARTING ABOUT 8000'. CREW RETRACTED LANDING LIGHTS BUT VIBRATION CONTINUED WITH ENGINE 1 N1 VIB 1.6 AND DOOR INDICATIONS NORMAL. AT ALT 16500 #1 FLIGHT ATTENDANT CALLED TO SAY 1R DOOR VIBRATING. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO AUA WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED TASK AMM 05-53-00-780-001-A01, PRESSURIZATION TEST FOR AIR LEAKAGE OR NOISE. NO EVIDENCE OF 1R DOOR VIBRATION OR LEAKAGE NOTED, ENGINE VIBRATION WITHIN LIMITS. WHILE ACCOMPLISHING THE PRESSURZATION CHECKS MAINTENANCE NOTED THAT THE FORWARD GALLEY CHILLER STARTED VIBRATING EXCESSIVELY AND PLACED THE CHILLER ON DEFFERAL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
